Skip to Content

My hair appears to be thinning with Tarceva. Has anyone else experienced this?

Responses (2)

smellymelly 11 Sep 2011

Yes. In the begining it wasn't as issue, but after about 6 months my hair has thinned quite a bit. From what I can tell, the hair has not fallen out, but rather has broken off. This has left areas of very short hair underneath my "normal hair." I of coarse, like the thick hair that I grew up with, but after loosing all of my hair with the first round of chemo; I will appreciate what I have. The good news for me was that after the initial thinning of the hair, it seemed to stop and remain in that condition with no more loss.

cyls 20 Aug 2012

Yes, my hair is thinning. I spoke to my doctor and he said I should not lose all of my hair. I do not brush my long hair but rather use a wide tooth comb and gently comb my hair each morning and keep it in a pony tail all day. I lose a lot of hair when I shampoo my hair so I do not wash my hair as frequently as I used to. I hope this helps? cyls

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions